Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Minimum Number of Edges in a Hypergraph Guaranteeing a Perfect Fractional Matching and the MMS Conjecture

Full text
Author(s):
Blinovsky, V. M. [1, 2]
Total Authors: 1
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, BR-05508 Sao Paulo - Brazil
[2] Russian Acad Sci, Kharkevich Inst Informat Transmiss Problems, Moscow - Russia
Total Affiliations: 2
Document type: Journal article
Source: PROBLEMS OF INFORMATION TRANSMISSION; v. 50, n. 4, p. 340-349, OCT 2014.
Web of Science Citations: 2
Abstract

In this paper we prove the Ahlswede-Khachatrian conjecture {[}1] up to a finite number of cases, which can be checked using modern computers. This conjecture implies the conjecture from {[}2] and the Manickam-Mikls-Singhi conjecture. (AU)

FAPESP's process: 12/13341-8 - Problems in extremal combinatorics
Grantee:Yoshiharu Kohayakawa
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 13/07699-0 - Research, Innovation and Dissemination Center for Neuromathematics - NeuroMat
Grantee:Jefferson Antonio Galves
Support type: Research Grants - Research, Innovation and Dissemination Centers - RIDC